See Alike in...

Alike App

Browser

Writer92

764d

Has anyone been on Quetiapine (Seroquel) in the past or currently? I’m on week 2 and I’m finding I’m slow (physically and mentally), tired/drained, dull and completely uninspired by life and everything feels paralyzingly hard. Trying to see if anyone has had similar side effects and if/when they went away? My psychiatrist wants me to continue trying Quetiapine for 4 more weeks and I’m less than happy because I hate feeling like this.

Top reply
    • Mimi1575

      729d

      I finally came off the 800 mg and went to 200 mg and started sleeping better at night and not as depressed like I was on 800mg.

    • Mimi1575

      729d

      I finally came off the 800 mg and went to 200 mg and started sleeping better at night and not as depressed like I was on 800mg.

    • ThatOneNerd

      760d

      The problem I had was it causing nose congestion at night that made it hard to breathe. It did help with sleep but I don’t think it helped with anxiety much. Xypraxa was a lot more effective.

    • ThatOneNerd

      762d

      I took it for a while. It helped me fall asleep but that’s about it. I stopped because it was causing nasal congestion that made it hard to breathe. Don’t get discouraged but also don’t be afraid to try something different. Xypraxa helped with my anxiety A LOT.

    • Mimi1575

      763d

      I have been on 800mg for 25 years and I take it at night. It does make me sleep better at night and it has helped my mood greatly. The only problem I have is if I have a bad day I want to take it to go to sleep during the day. I have to fight that urge bc I have run out and then I end up crying and having bad mood swings. So if you are taking this make sure you take it correctly.

    • Elise1234

      763d

      Personally it didn’t help my mood and just made me tired all the time

    • LovelyDarkness

      764d

      Be the bad ass that u are! ❤️

    • LovelyDarkness

      764d

      Im so sorry hun that ur feeling that way but stay strong! U got this!!!!

    • Writer92

      764d

      Thank you guys 🙏🏻 I was on Abilify previously and had some bad side effects on that one unfortunately 😞 Psychiatrist wants me to continue Quetiapine for the next 4-6 weeks to determine if it’s a good match but idk. I hate this paralyzingly stuck lethargic feeling 😫

    • lizziemay

      764d

      i was on seroquel for a few years and it all but killed me. maybe switch to abilify, it’s less sedating!!

    • LovelyDarkness

      764d

      Sometimes continuing the medication can help with the symptoms, by that I mean ur body will possibly gett used to the medication after some time has passed but if not make sure to let ur doctor know

    • Maverick319

      764d

      Yes the lower dosage made me really groggy. I currently take 100mg at night and 25 mg during the day.

    • Writer92

      764d

      Oh wow, really? The lower the dosage made you groggier than a higher dose? I take it at night and it definitely knocks me out and I sleep well. But I find I’m still slow and low energy all day long.

    • Maverick319

      764d

      I’ve been on Seroquel for two years and when I first started taking it I had the same symptoms. That’s because I was taking it in the morning. I told my doctor and he said take it at night which made a big difference. I found the lower the dosage the groggier I was. Hope this was helpful!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion